# SDR USAA2010111292594

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 17,806 hours, 7,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F100066000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 471 - SFO-LAS - EMERGENCY LIGHTS - L1 DOOR LOWER EMERGENCY EXIT SIGN MISSING.  INSTALLED L1 DOOR LOWER EMERGENCY EXIT SIGN.
